Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Existence and comparison of eigenvalues of $n$th order linear differential equations

Authors: R. D. Gentry and C. C. Travis
Journal: Bull. Amer. Math. Soc. 82 (1976), 350-352
MSC (1970): Primary 34B05; Secondary 34C10
MathSciNet review: 0422747
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 34B05, 34C10

Retrieve articles in all journals with MSC (1970): 34B05, 34C10

Additional Information

PII: S 0002-9904(1976)14062-1

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia